Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 370271, 7 pages
http://dx.doi.org/10.1155/2013/370271
Research Article

On Generalized Statistical Convergence of Order of Difference Sequences

Department of Mathematics, Fırat University, 23119 Elazığ, Turkey

Received 31 May 2013; Accepted 16 August 2013

Academic Editor: Mihail Megan

Copyright © 2013 Mikail Et et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hacer Şengül, and Mikail Et, “On (λ, I)-Statistical Convergence of Order α of Sequences of Function,” Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2017. View at Publisher ยท View at Google Scholar